# SDR REXA97103

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320PX
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 6224401001
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO NO AIRSPEED INDICATION.  REMOVED AND REPLACED AIR DATA COMPUTER.  (X)
